# SDR SWAA2021072040411

- Difficulty date: January 8, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,722 hours, 32,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ON WIFI DOUBLER STA 747 BETWEEN S-1 & S-2; UPON REINSPECT OF PREVIOUS BLENDED AREA. MOD / ACCOMPLISHED INTERIM REPAIR PER EA 21-153-00043. ACCOMPLISHED PERMANENT REPAIR AT OR BEFORE 33;238 A/C CYCLES. REWORK THE ADAPTER RING TO LOWER THE LATERAL DRAIN HOLES WITH A METHOD APPROVED BY THE STC HOLDER OR REPLACE THE ADAPTER RING WITH A PART WHOSE SERIAL# IS GREATER THAN OR EQUAL TO S/N 113. REF EA 21-153-00043 SA-M 326 ATTACHED S/N A1308428 PERMANENT ACTION REQUIRED REWORK THE ADAPTER RING TO LOWER THE LATERAL DRAIN HOLES WITH A METHOD APPROVED BY THE STC HOLDER OR REPLACE THE ADAPTER RING WITH A PART WHOSE SERIAL NUMBER IS GREATER THAN OR EQUAL TO S/N 113. REFERENCE EA 21-153-00043
